Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 53, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2023, 4:21 PM CDT for Covington County, Alabama. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2023, 4:21 PM CDT (21:21 UTC)
- Expired
- Mar 26, 2023, 4:35 PM CDT
- In force
- 14 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Covington County, AL
The radar
The Eglin Afb radar (KEVX), 74 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 12:02 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted.
432 WUUS54 KMOB 262121 SVRMOB ALC039-262200- /O.NEW.KMOB.SV.W.0053.230326T2121Z-230326T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Mobile AL 421 PM CDT Sun Mar 26 2023 The National Weather Service in Mobile has issued a * Severe Thunderstorm Warning for... Southeastern Covington County in south central Alabama... * Until 500 PM CDT. * At 420 PM CDT, a severe thunderstorm was located 8 miles northwest of Lockhart, or 9 miles northwest of Florala, moving east at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will remain over mainly rural areas of southeastern Covington County. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3105 8647 3115 8650 3127 8619 3105 8619 TIME...MOT...LOC 2120Z 256DEG 22KT 3110 8644 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CGAL
1 follow-up statement
149
WWUS54 KMOB 262135
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
435 PM CDT Sun Mar 26 2023
ALC039-262144-
/O.CAN.KMOB.SV.W.0053.000000T0000Z-230326T2200Z/
Covington AL-
435 PM CDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COVINGTON COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Alabama.
LAT...LON 3105 8647 3115 8650 3127 8619 3105 8619
TIME...MOT...LOC 2132Z 256DEG 22KT 3112 8634
$$
CGALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:10 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 26, 3:10 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
310 PM CDT Sun Mar 26 2023
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 238 PM CDT Sun Mar 26 2023
A multi-faceted severe weather event continues to be expected
across the region this afternoon into evening...
At present, several strong to severe thunderstorms continue across
the region this afternoon, primarily focused in two areas. The
first being along the 350K Theta-e gradient and high 3CAPE upwards
of 175 to 200j/kg across the FL panhandle into Escambia and
Covington Counties in Alabama. The second region of interest so
far has been along the stationary boundary north of the highway 84
corridor where a more isolated, discrete storm mode has persisted.
As we move forward in time, a shortwave trough will begin to
affect the area serving as our forcing mechanism for scattered
supercells to develop in the vicinity of the 84 corridor and
points north. Large, destructive hail remains the primary hazard
through the afternoon hours owing to small low level curvature in
the updraft, high CAPE of 3,000 to 4,000j/kg, and elongated 1km -
6km hodographs yielding 40 to 50kts of deep layer shear. Isolated
strong to severe thunderstorms to the south continue to pose a
threat for large hail up to golf ball size and damaging wind gusts
to 60mph, this threat should continue to persist through late
afternoon before loss of daytime heating.
As we head into late afternoon and the evening hours, the threat
for tornadoes rapidly increases along and north of the highway 84
corridor. The combination of large 3CAPE values between 100 and
200j/kg, strong surface vorticity pool in the vicinity of the
stationary boundary, and the presence of rich low level buoyancy
demarcated by the 340K Theta-e line and upwards of 350K just to
the south (surface dewpoints in the 70 to 73 range) combined with
enlarging low level hodographs in response to an intensifying
nocturnal low level jet will foster the potential for several
tornadoes, some of which could be strong (EF2+). Low level SRH
increases to 200 to 300m2/s2 after sunset, and the expectation is
for discrete supercell thunderstorms to develop along the
aforementioned boundary. These should repeatedly track in the
vicinity of and to the north of the boundary posing a risk for
strong tornadoes, damaging winds, and large hail. The hail risk
should temper somewhat after dark with the enlargement of the low
level hodographs and less favored residence time for hail growth
within storm updrafts. The severe potential will likely linger
into the late evening hours, gradually waning after 9 or 10pm as
surface based instability decreases. MM/25
...NEAR TERM, SHORT TERM, LONG TERM, MARINE...
.NEAR TERM...
(Tonight through Monday)
Issued at 224 PM CDT Sun Mar 26 2023
Active high level southwest flow aloft will continue in place as
we open up the new week. A series of impulses aloft will continue
to slide east northeast bringing enhanced ascent atop a
relatively complex surface pattern with a couple fronts close by.
the first is a boundary over central AL, which will be lifting
northward as a warm front and the second is a cold front sinking
southeast through the Lower MS Valley. Showers and storms
overnight, ahead of and along the front approaching from the
northwest appear to become more concentrated over the northwest
zones through daybreak Monday. The front will then continue to
move southeastward through noon Monday, with indications that the
boundary will begin to stall just north of the coast, providing a
focus for showers and thunderstorms, especially along and
southeast of I-65. Although forecasters cannot entirely rule out
the occurrence of a severe storm, the overall widespread severe
weather threat decreases to marginal Monday.
May see some patchy late night fog tonight, especially closer to
the coast given mild night-time temperatures and moist boundary
layer.
The risk for dangerous to potentially deadly rip currents remains
in place thru Monday night. /10
&&
.SHORT TERM...
(Monday night through Wednesday night)
Issued at 224 PM CDT Sun Mar 26 2023
Surface front draped near the coast, moves little Monday night
into early Tuesday. Embedded in the west southwest flow, another
in a series of mid-level impulses ejects east northeast in the
west-southwest flow aloft out of east TX Monday night. As this
feature continues east, a wave of surface frontal low pressure
forms over southern LA and brings an increase in ascent and
expanding shower/storm coverage as it moves east over the central
Gulf coast. Latest rainfall forecast shows mostly around an inch,
but some areas could see higher amounts if storms move repeatedly
over the same areas. The upper level energy moves quickly east
out of the local area by late Tuesday afternoon into the evening
bringing an end to the precipitation and drier/cooler air as the
front responds and gets a southward push. Moving into the middle
of the week, the leading edge of a short-wave upper ridge is
progged to be pushing in from the west, which supports a rain-
free pattern Wednesday.
With clouds and precipitation in place, daytime highs Tuesday will
be "coolest" over the interior and several degrees below normal
ranging from the upper half of the 60s interior. Lower half of the
70s southern zones. Highs on Wednesday range from 69 to 74.
Tuesday night, lows drop into the mid 40s up across the US Highway
84 corridor to the lower to mid 50s closer to the coast. Night-
time lows Wednesday night are similar. /10
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 224 PM CDT Sun Mar 26 2023
Dry conditions are expected for the first half of the extended
term as an upper-level ridge builds over the Deep South and pushes
eastward. Surface high pressure to our north will also shift
eastward into the Western Atlantic. As it does so, winds over our
area will turn southeasterly, allowing for warm, humid conditions
to return to the region. Looking towards the weekend, an upper
trough over the central US quickly ejects northeastward towards
the Great Lakes/Ohio River Valley region. This will help to send
another cold front towards our region. Although at this time the
best forcing looks to remain well to our north, isolated to
scattered showers and thunderstorms will return to the forecast as
the front approaches and moves through the area Saturday into
Sunday. Temperatures remain above seasonal norms through the
period. /96
&&
.MARINE...
Issued at 224 PM CDT Sun Mar 26 2023
Near-term hazards to the safe navigation of marine craft appears
to be the potential of fog. With a persistent warm, moist light
onshore flow in place, there are modest probabilities in place
for fog formation/maintenance tonight and Monday over bays, sounds
and the near shore waters. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 68 80 63 72 51 72 50 76 / 40 60 40 80 0 10 0 0
Pensacola 69 79 65 73 53 72 54 75 / 20 50 30 80 0 10 0 0
Destin 69 77 67 74 56 73 57 75 / 10 50 30 70 10 10 0 0
Evergreen 66 80 59 71 46 73 46 79 / 60 60 40 80 0 10 0 0
Waynesboro 64 80 57 70 46 70 47 78 / 80 40 40 60 0 0 0 0
Camden 63 78 56 69 45 69 44 78 / 90 50 40 60 0 0 0 0
Crestview 68 82 62 76 49 75 47 79 / 20 60 30 80 0 10 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Monday night for ALZ265-266.
FL...High Rip Current Risk through late Monday night for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Mar 26, 3:29 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Mobile AL
329 PM CDT Sun Mar 26 2023
ALZ057-058-262115-
Butler AL-Crenshaw AL-
329 PM CDT Sun Mar 26 2023
...Strong thunderstorms will impact portions of central Butler and
west central Crenshaw Counties through 415 PM CDT...
At 328 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms 8 miles northwest of Georgiana, or 12 miles
southwest of Greenville, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenville and Georgiana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Alabama.
&&
LAT...LON 3161 8685 3176 8691 3194 8644 3169 8631
TIME...MOT...LOC 2028Z 243DEG 28KT 3174 8681
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, Mar 26, 3:45 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
345 PM CDT Sun Mar 26 2023
ALZ057-058-262130-
Butler AL-Crenshaw AL-
345 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of east central Butler
and northern Crenshaw Counties through 430 PM CDT...
At 344 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles south of Highland Home, or 11 miles north
of Luverne, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Petrey and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Alabama.
&&
LAT...LON 3186 8618 3183 8618 3182 8619 3176 8647
3190 8650 3199 8630 3197 8630 3197 8620
3196 8619 3193 8618 3189 8617
TIME...MOT...LOC 2044Z 250DEG 28KT 3188 8630
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CGALSpecial weather statement, Mar 26, 3:56 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
356 PM CDT Sun Mar 26 2023
ALZ060-262145-
Covington AL-
356 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of southern Covington
County through 445 PM CDT...
At 355 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 10 miles northwest of Laurel Hill, or 15 miles
west of Florala, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Opp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Alabama.
&&
LAT...LON 3102 8666 3111 8669 3133 8620 3106 8619
TIME...MOT...LOC 2055Z 252DEG 21KT 3109 8657
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CGALSpecial weather statement, Mar 26, 4:10 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
410 PM CDT Sun Mar 26 2023
ALZ057-058-262145-
Butler AL-Crenshaw AL-
410 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northeastern Butler
and northwestern Crenshaw Counties through 445 PM CDT...
At 410 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Logan, or 5 miles southeast of Fort Deposit,
moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Alabama.
&&
LAT...LON 3186 8660 3196 8661 3196 8641 3203 8641
3204 8640 3204 8641 3205 8640 3205 8630
3197 8630 3196 8624
TIME...MOT...LOC 2110Z 232DEG 25KT 3194 8651
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGALLocal storm report, Mar 26, 4:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL THOMASVILLE 31.92N 87.74W
03/26/2023 E1.00 INCH CLARKE AL EMERGENCY MNGR
EM REPORTS HAIL RANGING IN SIZE FROM DIME TO
QUARTER. TIME USING RADAR.
&&
JEHSpecial weather statement, Mar 26, 4:15 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Mobile AL
415 PM CDT Sun Mar 26 2023
MSZ067-262200-
Wayne MS-
415 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of central Wayne County
through 500 PM CDT...
At 415 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles southwest of Clara, or 13 miles northeast
of Richton, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waynesboro and Clara.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Mississippi.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southwestern Alabama.
&&
LAT...LON 3184 8871 3184 8870 3173 8847 3169 8846
3145 8878 3148 8894 3150 8894
TIME...MOT...LOC 2115Z 219DEG 25KT 3152 8885
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGALThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:39 AM CDT | Special Weather Statement | MOB | Choctaw | 36 min |
| Mar 26, 6:35 AM CDT | Special Weather Statement | MOB | Choctaw | 40 min |
| Mar 26, 7:07 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 23 min |
| Mar 26, 8:10 AM CDT | Special Weather Statement | MOB | Wilcox | 50 min |
| Mar 26, 8:41 AM CDT | Special Weather Statement | MOB | Choctaw | 49 min |
| Mar 26, 9:13 AM CDT | River Flood Warning | MOB | Clarke, Washington | 4 days |
| Mar 26, 9:25 AM CDT | Areal Flood Advisory | MOB | Choctaw | 5 hr |
| Mar 26, 10:34 AM CDT | Special Weather Statement | MOB | Choctaw | 41 min |
| Mar 26, 10:37 AM CDT | Marine Dense Fog Advisory | MOB | 2 hr | |
| Mar 26, 10:42 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 48 min |
| Mar 26, 10:48 AM CDT | Special Weather Statement | MOB | Wilcox | 42 min |
| Mar 26, 10:57 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 18 min |
| Mar 26, 11:29 AM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Mar 26, 12:14 PM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Mar 26, 12:43 PM CDT | Special Weather Statement | MOB | Escambia | 47 min |
| Mar 26, 12:45 PM CDT | Special Weather Statement | MOB | Clarke | 45 min |
| Mar 26, 12:59 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 46 min |
| Mar 26, 1:19 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 41 min |
| Mar 26, 1:45 PM CDT | Special Weather Statement | MOB | Covington | 30 min |
| Mar 26, 1:56 PM CDT | Special Weather Statement | MOB | Escambia | 34 min |
| Mar 26, 1:58 PM CDT | Special Weather Statement | MOB | Covington | 47 min |
| Mar 26, 2:03 PM CDT | Areal Flood Advisory | MOB | Covington | 3 hr |
| Mar 26, 2:27 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Mar 26, 2:59 PM CDT | Special Weather Statement | MOB | Covington | 46 min |
| Mar 26, 3:09 PM CDT | Special Weather Statement | MOB | Covington | 51 min |
| Mar 26, 3:19 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 41 min |
| Mar 26, 3:20 PM CDT | Special Weather Statement | MOB | Crenshaw | 25 min |
| Mar 26, 3:29 PM CDT | Special Weather Statement | MOB | Butler | 46 min |
| Mar 26, 3:45 PM CDT | Special Weather Statement | MOB | Crenshaw | 45 min |
| Mar 26, 3:56 PM CDT | Special Weather Statement | MOB | Covington | 49 min |
| Mar 26, 4:05 PM CDT | Tornado Warning | MOB | Covington | 17 min |
| Mar 26, 4:10 PM CDT | Special Weather Statement | MOB | Crenshaw | 35 min |
| Mar 26, 4:30 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 45 min |
| Mar 26, 4:53 PM CDT | Special Weather Statement | MOB | Wilcox | 52 min |
| Mar 26, 5:14 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 46 min |
| Mar 26, 5:27 PM CDT | Areal Flood Advisory | MOB | Choctaw | 4 hr |
| Mar 26, 5:43 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 47 min |
| Mar 26, 5:50 PM CDT | Special Weather Statement | MOB | Marengo | 40 min |
| Mar 26, 5:55 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 50 min |
| Mar 26, 6:21 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 39 min |
| Mar 26, 6:59 PM CDT | Tornado Warning | MOB | Wilcox | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.